Asymptotic Behavior of Green Functions of Divergence form Operators with Periodic Coefficients - Sorbonne Université Access content directly
Journal Articles Applied Mathematics Research eXpress Year : 2013

Asymptotic Behavior of Green Functions of Divergence form Operators with Periodic Coefficients

Abstract

This article is concerned with the asymptotic behavior, at infinity and at the origin, of Green functions of operators of the form Lu= −div(A∇u), where A is a periodic, coercive, and bounded matrix.
Fichier principal
Vignette du fichier
blanc_legoll_anantharaman_AMRX_2013.pdf (236.17 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01079280 , version 1 (31-10-2014)

Identifiers

Cite

Xavier Blanc, Frédéric Legoll, Arnaud Anantharaman. Asymptotic Behavior of Green Functions of Divergence form Operators with Periodic Coefficients. Applied Mathematics Research eXpress, 2013, 2013, pp.79 - 101. ⟨10.1093/amrx/abs013⟩. ⟨hal-01079280⟩
351 View
705 Download

Altmetric

Share

Gmail Facebook X LinkedIn More